they are both very addictive one is xanax more so and the other is valuim, valuim is long acting benzo .xanax lorazepam is short acting and very addicting
great!! my dr. has me on diazapam, and my hubbys dr has him onlorazepam. if you will remember, my hubby is the one hith the halucinations. could taking him off of these cause this?
If he took him off CT YES it could..... also it can cause fatal sezuires plz tell me he tapered him off if not you go to the pharmasy and the paremsist can print you up info about being pulled off these pills ct and what can happen.
ok. ty. he only took them for a few days, so i hope it wasn't that.
ok if it was only a few days then its probably not that ,tell me agian what is he on ?
he was on norco, two or three at a time, and the dr dropped him to 1 oxy 5/325 every 4 hrs. he is now back in his right mind, mostly, but having some wd symptoms. isn't that a really fast taper? he had been on morphine, 100 mg 3 times daily as well, and i took him off of them cause he just wasn't there. blank stare and didn't know anyone. that was for a very short time that he was on those though.
If its from a drug Mind you I am not a doctor or a nurse ...My guess (but thats all it is )its that it the morphine .